6 doctors weighed in:

Do side effects of Decadron (dexamethasone) include facial acne?

6 doctors weighed in
Dr. Lisa Kates
Dermatology
2 doctors agree

In brief: Steroid side effects

Acne is most certainly a side effect of steroids.
Not only can it be facial but it can also occur on the trunk and extremities.

In brief: Steroid side effects

Acne is most certainly a side effect of steroids.
Not only can it be facial but it can also occur on the trunk and extremities.
Dr. Lisa Kates
Dr. Lisa Kates
Thank
Dr. Steven Harris
Surgery - Plastics
2 doctors agree

In brief: Yes

Yes.

In brief: Yes

Yes.
Dr. Steven Harris
Dr. Steven Harris
Thank
Dr. Morris Westfried
Dermatology
1 doctor agrees

In brief: Yes

Steroids can cause facial acne which will persist even voter stopping decadron (dexamethasone).
Topical acne meds will help but complete clearing while on de adron is more difficult.

In brief: Yes

Steroids can cause facial acne which will persist even voter stopping decadron (dexamethasone).
Topical acne meds will help but complete clearing while on de adron is more difficult.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors